# SDR REX2009F00004

- Difficulty date: January 20, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10021
- Condition: Failed
- Location: Te Flaps
- Part time: 17,177 hours, 14,523 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO ON APPROACH.  RAI FLAP ACTUATOR IAW AMM 27-53-01.
